It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: ejaculation problems taking viagra?

Re: ejaculation problems taking viagra?

[ Back to Messages ]

Message

Posted by Ron on May 29, 2000 at 12:23:47:

In Reply to: Re: ejaculation problems taking viagra? posted by Jerry on May 24, 2000 at 13:36:45:

: : I have been taking V for about 6 mos, 57yrs old and its taking longer and longer to ejaculate.
: Anyone else have this problem. Works great for the erection!

: I am experiencing the same problem (I am 56). I am using 50 mg dose evry three-four days now and have two more problems observed. First of all it does not work as well now as a year ago and, secondly, I am practically unable now to perform without Viagra although when I started it was just for enhancement purposes and I could do without it as well. Any suggestions, anybody?

:Same here (age 64). My ED problems first started several months ago after I was prescribed zestril for a borderline blood pressure problem. I told my doctor and he stopped my zestril and prescribed a diuretic but I still had a ED problem. On a follow up visit he prescribed a 50mg dose of viagra dose and it helped the erection but not the orgasm part. (Both zestril and diuretics can supposedly can cause ED). On another follow up visit my doctor prescribed a 100 viagra dose but I have never used the 100 dose but split the pill to a 75 dose. I also have a firm erection but the pleasure/prior sensation is not there and at I am also having problems with the orgasm/ejaculation phase.




Follow Ups




All times are GMT -7. The time now is 10:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!